# SDR AALA201509239002

- Difficulty date: September 6, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 19,557 hours, 7,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, FUSELAGE STRINGER 23L, CORRODED 4 INCHES FWD OF FRAME 68.  REPAIRED IAW SRM 53-41-14-201 PRINCIPLE 5.
